IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2133 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3194    
    Printed72    
    Emailed4    
    PDF Downloaded120    
    Comments [Add]    
    Cited by others 2    

Recommend this journal

 

 DRUG WATCH
Year : 2013  |  Volume : 45  |  Issue : 3  |  Page : 298-300

Severe skin rash with lamivudine in HIV infected patients: Some unusual case reports


Department of Tropical Medicine, School of Tropical Medicine, Kolkata, West Bengal, India

Correspondence Address:
Dolanchampa Modak
Department of Tropical Medicine, School of Tropical Medicine, Kolkata, West Bengal
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.111906

Rights and Permissions

Lamivudine (3TC) is a nucleoside reverse transcriptase inhibitor (NRTI) licensed for as a first line drug in Human immunodeficiency virus (HIV) infection and also in the treatment of hepatitis B. It is relatively nontoxic in nature and potentiates the antiviral effects of other NRTIs like zidovudine. Although lamivudine is well-tolerated, certain dermatological side effects like severe skin rash may appear. We report a case series of severe skin rashes in four HIV-infected patients, probably due to lamivudine.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow